Couldn't find what you looking for?

TRY OUR SEARCH!


I was on addipex, half tablet once daily. I wanted to lose on weight a bit, but wasn’t on proper diet. I was taking it for about 3 weeks. What worrying me were palpitations, dizziness, dry mouth and insomnia that I developed during using addipex. It really didn’t worth it. I discontinued with it. What are your experiences with addipex like? I didn’t lose on weight even a pound.

Loading...


These are common side effects of addipex. I had prepared for them when started with therapy. I guess that’s not enough just to take addipex to lose on weight. I used it in conjunction with diet plan, after breakfast, to avoid insomnia. Side effects occurred at the beginning, but disappeared as my body adjusted on medication.
Reply

Loading...

Hallo,
The thing is that this medication is used as appetite suppressant. You had to fid some diet that you will follow and then try to take Adipex as a appetite suppressant that will help you with the diet. You can’t lose weight if you eat unhealthy and if you eat a lot of fatty foods. You need to have a good healthy diet which will help your metabolism function much better. The things that you have felt are side effect from the appetite suppressant medication. You should be clear of them as soon as you stop taking the pill. If things get worse try to talk to your doctor and see what he has to say.
All the best to you,
Karen
Reply

Loading...